# SDR SWAA2019031530706

- Difficulty date: February 27, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK TIE DOWN CORRODED AT BS 787, RBL 14.  R&R TRACK TIE DOWN IAW SRM & DWG.
